# SDR SWAA2022022194220

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT PWR SERVICE PAN CUTOUT WEB CRACKED; AFT SIDE AT LATCH CONTACT PAD FASTENER; MARKED / ACCOMPLISHED EXT PWR SERVICE PAN REPAIR PER SRM 53-10-15-2R-4 REPAIR 4
